Accelerated explicit-implicit algorithms for the simulation of two-phase Flow toward a horizontal multistage hydraulically fractured well
Numerical methods and programming, Tome 18 (2017) no. 3, pp. 204-213
Cet article a éte moissonné depuis la source Math-Net.Ru
Explicit-implicit approximation schemes for the numerical simulation of 3D two-phase flows toward a horizontal multistage hydraulically fractured well are proposed. This approach is based on the division of the computational domain into local subdomains and on using either an explicit or implicit scheme for the saturation transport equation with consideration of a local Courant number.
Keywords:
two-phase filtration, hydraulic fracturing, IMPES method, FIM method.
@article{VMP_2017_18_3_a1,
author = {A. B. Mazo and M. R. Khamidullin},
title = {Accelerated explicit-implicit algorithms for the simulation of two-phase {Flow} toward a horizontal multistage hydraulically fractured well},
journal = {Numerical methods and programming},
pages = {204--213},
year = {2017},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2017_18_3_a1/}
}
TY - JOUR AU - A. B. Mazo AU - M. R. Khamidullin TI - Accelerated explicit-implicit algorithms for the simulation of two-phase Flow toward a horizontal multistage hydraulically fractured well JO - Numerical methods and programming PY - 2017 SP - 204 EP - 213 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/VMP_2017_18_3_a1/ LA - ru ID - VMP_2017_18_3_a1 ER -
%0 Journal Article %A A. B. Mazo %A M. R. Khamidullin %T Accelerated explicit-implicit algorithms for the simulation of two-phase Flow toward a horizontal multistage hydraulically fractured well %J Numerical methods and programming %D 2017 %P 204-213 %V 18 %N 3 %U http://geodesic.mathdoc.fr/item/VMP_2017_18_3_a1/ %G ru %F VMP_2017_18_3_a1
A. B. Mazo; M. R. Khamidullin. Accelerated explicit-implicit algorithms for the simulation of two-phase Flow toward a horizontal multistage hydraulically fractured well. Numerical methods and programming, Tome 18 (2017) no. 3, pp. 204-213. http://geodesic.mathdoc.fr/item/VMP_2017_18_3_a1/